# SDR SWIA200413296

- Difficulty date: May 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 12,652 hours, 11,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES AT FS 280, RBL 9 ARE CRACKED.   (FOUND DURING C-CHECK INSPECTION).  INSTALLED NEW SUPPORT ANGLES AT FS 280 RBL 9 IB AND OB AND LBL 9 IB AND OB IAW CRJ 200 SRM 51-42-06, 51-42-13, 51-42-21, AND EO 601R-53-4942.  SEE RII 53-401.
